Hardy-Bennett-type theorems

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The factorization of inequalities, introduced and treated systematically by G. Bennett, is a new and very effective method providing the best possible version of several classical and recent inequalities. Here we moderately improve two factorization-theorems proved by us.

Original languageEnglish
Pages (from-to)517-526
Number of pages10
JournalMathematical Inequalities and Applications
Volume1
Issue number4
DOIs
Publication statusPublished - Oct 1998

Keywords

  • Classical and recent inequalities
  • Factorization
  • Inequalities for sums
  • l -spaces

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hardy-Bennett-type theorems'. Together they form a unique fingerprint.

  • Cite this